Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 30, NWS Fort Worth, TX

May 7, 2015Jack County, Wise County, Texas

NWS Fort Worth, TX issued this tornado warning at May 7, 2015, 7:52 PM CDT for Jack County, Wise County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2015, 7:52 PM CDT (00:52 UTC)
Expired
May 7, 2015, 8:15 PM CDT
In force
23 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Jack County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 8:00 PM CDTTORNADORunaway Bay, TXSEVERAL PUBLIC REPORTS OF A TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 4:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1673 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1673 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
4.1
Supercell composite
18.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WFUS54 KFWD 080052
TORFWD
TXC237-497-080115-
/O.NEW.KFWD.TO.W.0030.150508T0052Z-150508T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT THU MAY 7 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN WISE COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT
    
* AT 752 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 10 MILES EAST OF JACKSBORO...MOVING EAST AT 15
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BRIDGEPORT AND CHICO AROUND 815 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE LAKE
BRIDGEPORT AND RUNAWAY BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3314 9799 3327 9800 3337 9773 3310 9769
TIME...MOT...LOC 0052Z 261DEG 14KT 3321 9797 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

75

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 7, 7:15 PM CDT, 37 minutes earlier.

Area forecast discussion, May 7, 7:15 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT THU MAY 7 2015

.UPDATE...
PER NEW SEVERE DEVELOPMENT MOVING INTO YOUNG AND STEPHENS COUNTIES
AND HIGH RES MODEL PROJECTIONS...WE ARE EXPANDING THE CURRENT
SEVERE THUNDERSTORM WATCH SOUTHWARD TO INCLUDE AREAS FROM
STEPHENVILE...TO ALL THE DFW METRO...TO ROCKWALL AND GREENVILLE.
ALL MODES OF SEVERE WEATHER POSSIBLE...BUT MAIN THREATS WILL
CONTINUE TO BE DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL AND POSSIBLE FLOODING. FEW TORNADOES WILL REMAIN POSSIBLE
THROUGH MID EVENING...AT WHICH TIME THE LLJ SHOULD MORPH AND COLD
POOL THIS ACTIVITY INTO AN MCS THROUGH MIDNIGHT OR POSSIBLY LATER.

05/

&&

.AVIATION...

/ISSUED 1243 PM CDT THU MAY 7 2015/
/18Z TAFS/

CONCERNS...CONVECTIVE TRENDS THROUGH THE PERIOD. MVFR AND IFR
CIGS.

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE VALID TAF
PERIOD AND THROUGH THE WEEKEND. SCATTERED SHOWERS CONTINUE MOVING
NORTH ACROSS THE REGION THIS AFTERNOON AND MAY IMPACT ANY OF THE
TAF SITES THROUGH SUNSET. AN ISOLATED THUNDERSTORM MAY ALSO IMPACT
THE AIRPORTS BUT THE CHANCE WAS NOT WORTH MENTIONING VCTS FOR THE
REMAINDER OF THE AFTERNOON HOURS. WILL PREVAIL A VCSH INSTEAD BUT
MAY NEED TO AMEND IF POP-UP THUNDERSTORMS BECOME MORE PREVALENT.

FOR THE REMAINDER OF THE AFTERNOON HOURS...POP-UP SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO OCCUR ACROSS NORTH AND CENTRAL TEXAS
BUT AREAS NORTH OF INTERSTATE 20 COULD BE IMPACTED BY A COMPLEX
OF STORMS THIS EVENING. CONFIDENCE IN THIS SOLUTION IS STILL LOW
TO MODERATE BUT WILL CARRY VCTS IN THE DFW METROPLEX TAFS FROM
08/01-05Z. WILL LEAVE ALL MENTION OF THUNDER OUT OF THE KACT TAF
FOR NOW AS CHANCES LOOK MUCH LOWER. THUNDERSTORMS ARE LIKELY TO
DEVELOP AGAIN ON FRIDAY AFTERNOON AND EVENING BUT CONFIDENCE IS
TOO LOW TO HIGHLIGHT A PERIOD IN THE TAF WITH VCTS AT THIS TIME.
SEVERE STORMS AND HEAVY RAINFALL MAY OCCUR WITH ANY STORMS IN THE
AREA TODAY AND TOMORROW...AND THROUGH THE WEEKEND.

MVFR AND VFR CIGS ARE OCCURRING ACROSS THE REGION AT THE START OF
THE TAF PERIOD BUT ARE EXPECTED TO LIFT INTO VFR BY 20-21Z. MVFR
CIGS WILL RETURN THIS EVENING AND PREVAIL THROUGH MUCH OF FRIDAY
MORNING. A FEW SITES MAY EXPERIENCE IFR CIGS AT TIMES BUT THINK
THE WIND SPEEDS WILL KEEP CIGS ABOVE 1 KFT FOR THE MOST PART.

JLDUNN

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT THU MAY 7 2015/
AS DISCUSSED IN THE MORNING UPDATE...ALL OF THE INGREDIENTS FOR
SEVERE WEATHER AND HEAVY RAINFALL ARE IN PLACE OVER THE REGION
WITH THE EXCEPTION OF ORGANIZED FORCING FOR LIFT. WHAT MAKES THE
FORECAST SO DIFFICULT...IS THAT THE THUNDERSTORMS CAN AND OFTEN DO
FORM WITHOUT THIS ORGANIZED OR DISCERNIBLE LIFT...AND MESOSCALE
PROCESSES SUCH AS THE INFLUENCES FROM A MESOSCALE CONVECTIVE
SYSTEM CAN EFFECTIVELY DRIVE THE FORECAST. AN MCS HAS FORMED
TODAY OVER THE TEXAS PANHANDLE REGION AND HAS MOVED EASTWARD INTO
NORTHWEST TEXAS. THE MCS NOT ONLY PROVIDES A COLD POOL AND OUTFLOW
BOUNDARY TO HELP LIFT SURFACE PARCELS...IT ALSO GENERATES ITS OWN
MID-UPPER LEVEL VORTICITY ANOMALY THAT HELPS LIFT THE AIR FOR
CONVECTION OUT AHEAD OF IT. WITHOUT THE MCS...WE WOULD EXPECT TO
SEE JUST ISOLATED RANDOMLY GENERATED CONVECTION STREAM ACROSS THE
AREA...LIKE WHAT HAS OCCURRED SO FAR TODAY.

THE MCS IS GOING TO CONTINUE TO TRACK EASTWARD...GENERALLY ACROSS
SOUTHERN OKLAHOMA...BUT THE COLD POOL THAT IS LEFT BEHIND IT IS
LAYING DOWN A WEST-EAST OUTFLOW BOUNDARY OR EFFECTIVE COLD FRONT.
THE SYNOPTIC WIND FIELDS ALREADY IN PLACE MEANS THAT THIS BOUNDARY
IS SLOW MOVING...AND PROVIDES A FOCUS FOR THE REGENERATION OF
CONVECTION WHICH RESULTS IN CELL TRAINING. THIS PROCESS HAS
OCCURRED ALL DAY BETWEEN LUBBOCK AND CHILDRESS. AS THE MCS
CONTINUES TO MOVE EAST...EXPECT THE OUTFLOW BOUNDARY TO ALSO
BECOME DRAPED ACROSS THE NORTHERN ZONES THIS EVENING. THIS
INCREASES THE POTENTIAL FOR PROLONGED HEAVY RAINFALL AND FLASH
FLOODING AS THE MOIST LOW LEVEL JET RIDES UP OVER THE TOP OF IT.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE NORTHERN ZONES FOR
THIS POTENTIAL. IT SHOULD BE NOTED THAT WHILE THERE IS HIGH
CONFIDENCE THAT THIS PATTERN OFTEN RESULTS IN VERY HIGH
RAINFALL...AND WE KNOW THAT THE POTENTIAL EXISTS SOMEWHERE IN THE
REGION...THERE IS MAJOR UNCERTAINTY IN THE EXACT LOCATION OF WHERE
IT SETS UP. THUS THIS FLASH FLOOD WATCH IS NOT MEANT TO IMPLY THAT
HEAVY RAIN IS LIKELY OVER THE WATCH REGION...BUT JUST THAT THE
POTENTIAL FOR A HEAVY RAIN AND FLASH FLOOD EVENT IS THERE. IF THE
OUTFLOW BOUNDARY STAYS TOO FAR NORTH DUE TO A WEAK COLD POOL OR
MOVES TOO QUICKLY TO THE SOUTH DUE TO A STRONGER COLD POOL IT WILL
AFFECT THE LOCATION OF HEAVY RAIN.

ASIDE FROM THE HEAVY RAIN THREAT...THE ATMOSPHERE IS UNSTABLE AND
CONTAINS SUFFICIENT SHEAR FOR SEVERE WEATHER OVER THE ENTIRE
AREA. STORM CHANCES ARE ALL FAIRLY LOW SOUTH OF I-20 SO SEVERE
WEATHER THREAT IS LESS PROBABLE THERE. NORTH OF I-20...SOME
SUPERCELLS ARE POSSIBLE...BUT THE STORM MODE WILL MOST LIKELY BE
MULTICELL CLUSTERS. THE SEVERE WEATHER THREAT WILL BE HIGHEST FOR
INDIVIDUAL CELLS AHEAD OF THE MCS...OTHERWISE THE ACTIVITY THAT
MELDS INTO THE MCS WILL BE PRIMARILY A MARGINAL WIND/HAIL THREAT.

THE WEATHER OVER THE NEXT SEVERAL DAYS WILL REMAIN UNSETTLED WITH
A LARGE UPPER LEVEL TROUGH OVER THE WESTERN PART OF THE COUNTRY.
SOME OF THE MODEL GUIDANCE DOES INDICATE A SHORTWAVE MOVING OUT
FROM SW TEXAS INTO NORTH TEXAS DURING THE MIDDAY HOURS TOMORROW.
WHILE THIS WOULD RESULT IN SCATTERED CONVECTION...THE TIME OF DAY
WOULD TEND TO KEEP THE SEVERE WEATHER THREAT ON THE LOW SIDE. ON
FRIDAY AFTERNOON WE EXPECT THE DRYLINE TO REMAIN TOO FAR WEST OF
THE REGION FOR THE CONVECTION THAT FIRES ALONG IT TO AFFECT MOST
OF THE CWA...HOWEVER THE FAR NORTHWEST ZONES MAY BE IMPACTED IN
THE EVENING HOURS. HAIL/WIND/ISOLATED TORNADOES ARE POSSIBLE WITH
THIS ACTIVITY BEFORE IT MOVES NORTHEAST INTO OKLAHOMA. MOST OF THE
REGION SHOULD BE QUIET FRIDAY NIGHT BUT HIGHER POPS ARE IN THE NW.

ON SATURDAY THERE IS GOOD AGREEMENT IN THE MODEL GUIDANCE THAT THE
UPPER TROUGH WILL BE CLOSE ENOUGH TO PROVIDE ORGANIZED LIFT OVER
THE REGION FOR THUNDERSTORMS. THE STRONGER 700MB FLOW FROM THE
SOUTHWEST WILL BRING THE DRY LINE TO THE WESTERN CWA DOORSTEP AND
ALSO A CAP INTO THE REGION. THIS CAP SHOULD BE WEAK ENOUGH TO
BREAK DURING THE AFTERNOON HOURS. NEEDLESS TO SAY...SATURDAY
AFTERNOON AND EVENING REPRESENTS THE BEST CHANCE FOR SIGNIFICANT
SEVERE WEATHER...ESPECIALLY ALONG AND WEST OF I-35 WHERE
SUPERCELLS WITH A TORNADO THREAT WILL BE POSSIBLE.

ON SUNDAY THE MAIN UPPER TROUGH AXIS WILL MOVE THROUGH THE REGION.
WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED WITH A STRONG LOW
LEVEL FEED OF UNSEASONABLY RICH MOISTURE. CELL TRAINING AND
SEVERAL CLUSTERS OF STRONG CONVECTION ARE EXPECTED THROUGH THE
DAY AND INTO THE EVENING HOURS. SUNDAY WILL REPRESENT OUR HIGHEST
CHANCES OF RAINFALL AREAWIDE...WITH AN ENHANCED RISK OF FLASH
FLOODING. A SEVERE WEATHER POTENTIAL WILL EXIST AS WELL...BUT DUE
TO WIDESPREAD CONVECTION...THIS THREAT DOES NOT LOOK AS ORGANIZED
AS SATURDAY/S SETUP...ESPECIALLY FOR THE WESTERN HALF OF THE
REGION. THE EASTERN PARTS OF THE AREA WILL HAVE A BETTER THREAT
FOR SEVERE WEATHER SUNDAY AFTERNOON WHERE MORE INSTABILITY WILL BE
AVAILABLE FOR FEWER STORMS...AT LEAST INITIALLY. CONVECTION WILL
FINALLY END FROM WEST TO EAST AS A COLD FRONT PUSHES THROUGH
SUNDAY NIGHT.

COOLER CONDITIONS ARE EXPECTED EARLY NEXT WEEK...BUT THE COLD
FRONT WILL LOSE ITS SOUTHWARD PUSH. THIS MEANS THAT MOISTURE WILL
NOT BE FLUSHED OUT INTO THE GULF...AND AS THE NEXT WEAK UPPER
TROUGH MOVES IN FROM THE WEST THE GOOD CHANCES OF RAIN WILL
ARRIVE INTO THE THE SOUTHEASTERN PARTS OF THE AREA
TUESDAY...SPREADING NORTHWARD BY MIDWEEK. THIS UPPER SYSTEM LOOKS
WEAK...WHICH MEANS THAT WIND SHEAR LOOKS TOO LOW FOR A SEVERE
WEATHER THREAT. IN ADDITION THE RATHER COOL AIRMASS WILL REMAIN
OVER THE REGION AS LOTS OF MID-HIGH CLOUDS STREAMING NORTHWARD
KEEP THE MAY SUN AT BAY. WILL HAVE HIGHS IN THE 70S AND LOWS IN
THE 60S DURING THIS TIME PERIOD. RAIN CHANCES WILL RANGE FROM 20
IN THE NORTHWEST TO 50 IN THE SOUTHEAST MID-LATE WEEK. EXPECT
PRIMARILY RAIN SHOWERS...BUT THERE MAY BE ENOUGH INSTABILITY FOR A
FEW STORMS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  69  81  71  83  69 /  50  40  40  50  60
WACO, TX              72  83  73  84  70 /  30  40  20  50  50
PARIS, TX             68  82  69  81  70 /  50  30  50  40  60
DENTON, TX            68  80  69  82  67 /  70  40  50  60  60
MCKINNEY, TX          68  81  70  82  69 /  50  40  50  50  60
DALLAS, TX            69  83  72  84  70 /  50  40  40  50  60
TERRELL, TX           70  82  72  82  70 /  40  30  30  40  60
CORSICANA, TX         71  83  72  83  71 /  30  30  20  40  40
TEMPLE, TX            72  82  73  85  71 /  20  40  20  40  40
MINERAL WELLS, TX     69  79  68  83  65 /  70  50  40  60  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 AM CDT FRIDAY FOR TXZ091>095-100>104.

&&

30/05
Hazardous weather outlook, May 7, 7:21 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
721 PM CDT THU MAY 7 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
721 PM CDT THU MAY 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WHICH MAY LEAD TO
AREAS OF FLOODING. HOWEVER...A FEW TORNADOES WILL BE POSSIBLE AS
WELL WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE.

A COMPLEX OF STORMS WILL LIKELY IMPACT AREAS NORTH OF A STEPHENVILLE...
TO ENNIS...TO SULPHUR SPRINGS LINE TONIGHT WITH A THREAT FOR HEAVY
RAINFALL WHICH MAY RESULT TO FLASH FLOODING. HAIL AND STRONG WINDS
WILL REMAIN POSSIBLE OVERNIGHT. A FLASH FLOOD WATCH IS IN EFFECT
ALONG AND NORTH OF A LINE FROM GRAHAM TO MCKINNEY THROUGH 4 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
FRIDAY THROUGH WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE...MAINLY
FRIDAY THROUGH SUNDAY. THE MOST LIKELY AREAS AND ASSOCIATED
HAZARDS ARE FURTHER EXPLAINED BELOW...

FRIDAY...THE HIGHEST THREAT FOR SEVERE STORMS WILL BE NORTH OF A
PARIS TO ENNIS TO KILLEEN LINE. LARGE HAIL...DAMAGING
WINDS...HEAVY RAINFALL AND ISOLATED TORNADOES ARE ALL POSSIBLE.
THE BEST TIMING WILL BE IN THE AFTERNOON AND EVENING HOURS.

SATURDAY...THE BEST CHANCES FOR SEVERE STORMS THIS WEEKEND IS ON
SATURDAY ACROSS ALL OF NORTH AND CENTRAL TEXAS. LARGE
HAIL...DAMAGING WINDS...FLOODING AND TORNADOES WILL ALL BE
POSSIBLE.

SUNDAY...THE MAIN THREAT ON SUNDAY WILL BE HEAVY RAINFALL
RESULTING IN FLASH FLOODING. IN ADDITION...THERE WILL STILL BE A
THREAT FOR SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING
WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

THUNDERSTORMS REMAIN IN THE FORECAST MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS EVENING AND MAY EXTEND INTO THE
OVERNIGHT HOURS NORTHWEST OF A STEPHENVILLE TO ENNIS TO GREENVILLE
LINE.

In the hours before

Local storm report, May 7, 7:04 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     4 N RHOME               33.11N  97.48W
05/07/2015                   WISE               TX   AMATEUR RADIO

            POWER POLES DOWN
Local storm report, May 7, 7:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     RHOME                   33.05N  97.48W
05/07/2015                   WISE               TX   AMATEUR RADIO

            DOUBLE WIDE TRAILER AND RVS DESTROYED, 4 INCH TO 20 INCH
            TREES UPROOTED AT HWY 4421 AT HWY 4420
Local storm report, May 7, 7:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             2 SW VALLEY VIEW        33.46N  97.19W
05/07/2015  E1.75 INCH       COOKE              TX   AMATEUR RADIO

            GOLF BALL SIZED HAIL
Local storm report, May 7, 7:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     8 NE GAINESVILLE        33.71N  97.05W
05/07/2015                   COOKE              TX   PUBLIC

            ROOF DAMAGE
Local storm report, May 7, 7:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLOOD            JACKSBORO               33.22N  98.17W
05/07/2015                   JACK               TX   LAW ENFORCEMENT

            SEVERAL STREETS CLOSED DUE TO HIGH WATER
Local storm report, May 7, 7:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT THU MAY 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TORNADO          6 SW VALLEY VIEW        33.42N  97.24W
05/07/2015                   COOKE              TX   PUBLIC

            LARGE TORDADO REPORTED

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:08 PM CDTFlash Flood WarningFWDWise4 hr
May 7, 7:09 PM CDTSevere Thunderstorm WarningFWDYoung66 min
May 7, 7:12 PM CDTTornado Warning Tornado observedFWDDenton33 min
May 7, 7:16 PM CDTSevere Thunderstorm WarningFWDWise59 min
May 7, 7:22 PM CDTFlash Flood WarningFWDCooke, Denton, Montague, Wise9 hr
May 7, 7:23 PM CDTSevere Thunderstorm WarningFWDJack67 min
May 7, 7:34 PM CDTTornado Warning Tornado observedFWDCooke26 min
May 7, 7:39 PM CDTTornado WarningFWDCooke24 min
May 7, 7:41 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 7, 7:45 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young60 min
May 7, 7:59 PM CDTTornado WarningFWDCooke31 min
May 7, 8:07 PM CDTSevere Thunderstorm WarningFWDParker, Wise53 min
May 7, 8:13 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens47 min
May 7, 8:14 PM CDTTornado WarningFWDWise15 min
May 7, 8:15 PM CDTTornado WarningFWDJack15 min
May 7, 8:21 PM CDTFlash Flood WarningFWDWise3 hr
May 7, 8:23 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
May 7, 8:26 PM CDTSevere Thunderstorm WarningFWDJack34 min
May 7, 8:36 PM CDTFlash Flood WarningFWDCooke, Grayson8 hr
May 7, 8:42 PM CDTSevere Thunderstorm WarningFWDCooke63 min
May 7, 8:51 PM CDTRiver Flood WarningFWDWise54 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDJack4 days
May 7, 8:51 PM CDTRiver Flood WarningFWDWise33 days
May 7, 8:51 PM CDTRiver Flood WarningFWDCooke16 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDDenton23 hr
May 7, 8:51 PM CDTRiver Flood WarningFWDDenton12 days
May 7, 8:51 PM CDTRiver Flood WarningFWDYoung28 hr
May 7, 8:54 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise66 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hood63 min
May 7, 9:00 PM CDTSevere Thunderstorm WarningFWDEastland15 min
May 7, 9:01 PM CDTAreal Flood WarningFWDMontague3 hr
May 7, 9:16 PM CDTSevere Thunderstorm WarningFWDEastland29 min
May 7, 9:21 PM CDTTornado WarningFWDCooke, Denton, Grayson24 min
May 7, 9:39 PM CDTFlash Flood WarningFWDGrayson7 hr
May 7, 9:48 PM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson57 min
May 7, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche, Erath63 min
May 7, 10:12 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall, Tarrant63 min
May 7, 10:22 PM CDTFlash Flood WarningFWDTarrant3 hr
May 7, 10:33 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson57 min
May 7, 10:44 PM CDTSevere Thunderstorm WarningFWDComanche, Mills61 min
May 7, 10:49 PM CDTSpecial Weather StatementFWDJohnson41 min
May 7, 10:58 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Grayson3 hr
May 7, 10:58 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant62 min
May 7, 11:04 PM CDTAreal Flood AdvisoryFWDParker3 hr
May 7, 11:20 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Rains, Rockwall40 min
May 7, 11:28 PM CDTFlash Flood WarningFWDFannin, Grayson5 hr
May 7, 11:28 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills32 min
May 7, 11:45 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Kaufman, Lamar, Rains, Van Zandt45 min
May 7, 11:49 PM CDTAreal Flood WarningFWDJack, Wise3 hr
May 8, 12:02 AM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 8, 12:08 AM CDTSevere Thunderstorm WarningFWDMills52 min
May 8, 12:39 AM CDTSpecial Weather StatementFWDEllis51 min
May 8, 12:46 AM CDTAreal Flood AdvisoryFWDHopkins, Kaufman, Rains, Van Zandt3 hr
May 8, 12:55 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro35 min
May 8, 12:57 AM CDTSpecial Weather StatementFWDMills48 min
May 8, 1:06 AM CDTRiver Flood WarningFWDDallas15 hr
May 8, 1:06 AM CDTRiver Flood WarningFWDDallas49 hr
May 8, 3:23 AM CDTRiver Flood WarningFWDDallas19 hr
May 8, 4:27 AM CDTAreal Flood WarningFWDCooke, Fannin, Grayson6 hr
May 8, 10:37 AM CDTAreal Flood WarningFWDCooke, Grayson3 hr
May 8, 1:43 PM CDTAreal Flood WarningFWDCooke, Grayson3 hr
May 8, 1:54 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 8, 3:19 PM CDTRiver Flood WarningFWDHunt38 hr
May 8, 4:36 PM CDTAreal Flood AdvisoryFWDBell, Coryell3 hr
May 8, 4:43 PM CDTAreal Flood WarningFWDCollin, Cooke, Denton, Grayson2 hr
May 8, 5:04 PM CDTSpecial Weather StatementFWDBell41 min
May 8, 5:08 PM CDTSpecial Weather StatementFWDMcLennan52 min
May 8, 5:13 PM CDTSevere Thunderstorm WarningFWDBell, Milam46 min
May 8, 5:34 PM CDTAreal Flood AdvisoryFWDHill, Limestone, McLennan3 hr
May 8, 6:10 PM CDTSpecial Weather StatementFWDJack50 min
May 8, 6:15 PM CDTSpecial Weather StatementFWDNavarro45 min
May 8, 6:19 PM CDTSpecial Weather StatementFWDJack41 min
May 8, 6:24 PM CDTSpecial Weather StatementFWDHill51 min
May 8, 6:35 PM CDTSevere Thunderstorm WarningFWDMontague55 min
May 8, 6:42 PM CDTFlash Flood WarningFWDCooke, Fannin, Grayson3 hr
May 8, 6:44 PM CDTSpecial Weather StatementFWDGrayson46 min
May 8, 6:47 PM CDTSpecial Weather StatementFWDFannin43 min
May 8, 6:52 PM CDTFlash Flood WarningFWDJack, Montague3 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.